# SDR DALA1031523357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK AT Y450, FR53.8, FR53.9 AND FR54 CORRODED. REMOVED CORROSION IAW SRM 51-74-00, FR53.8 MAT'L REMOVED 0.037" (L=2" W=0.5") FR53.9 MAT'L REMOVED 0.037" (L=2" W=0.5") FR 54 MAT'L REMOVED 0.040" (L=2" W=0.5") ORIGINAL THICKNESS MEASURED 0.120" AND FOUND OUTOF LIMIT IAW SRM 53-31-15, FIG 101, DAMAGED SEAT-TRACK R & R NEW SEAT-TRACK IAW SRM 51-42-11.
